# SDR DL76G092030

- Difficulty date: December 22, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 50,103 hours, 7,255 cycles
- Engine: Ge CF680C2B6F
- Engine time: 43,243 hours, 7,427 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Bent
- Location: Nr 1 Enging Fan
- Stage of operation: AP
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

L ENG BIRDSTRIKE ON APPROACH - DEFLECTED OFF OF RADOME.  MX IN PROGRESS- 2 FAN BLADES BENT AND OUT OF LIMITS.  REPLACED NR 1 ENG FAN BLADE SET IAW MM ETOPS CATEGORY 'E':  PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
